Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Impact of mastrubation on virginity - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   Hello
Doctor :   hi
Doctor :  
how can i help you
User :   I've been masturbating for 3 or 4 years. I am a female. I have just heared from some people that it breaks the hymen.
Doctor :  
Doctor :  
was there any bleeding any time
User :   It is somehow related to virginity in our culture. I was wondering, does it really break the hymen? How would i know if my hymen is ruptured?
User :   there was long time 2 years back. but i got my period after that directly.
Doctor :  
ok, it can some time
Doctor :  
to confirm you have to go examination
Doctor :  
consult a gyno
Doctor :  
ok, it may coincidence with your periods
Doctor :   so best is to go examination
User :   do i have to get an ID to do that? I am 17, and I can't tell my parents. They're just so close-minded about it.
Doctor :  
so that it can be visualised
Doctor :  
Doctor :  
you can wait for some time and go for that
User :   so it only ruptures if there is bleeding?
Doctor :  
you can go a routine examination
Doctor :  
yes, usually bit of bleeding will be there

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor